Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 212, NWS Atlanta, GA

June 14, 2017Banks County, Madison County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 14, 2017, 6:11 PM EDT for Banks County, Madison County, Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2017, 6:11 PM EDT (22:11 UTC)
Expired
Jun 14, 2017, 6:49 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Banks County, GA, Madison County, GA

The radar

The Greer radar (KGSP), 119 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 6:15 PM EDTTSTM WND DMG1 Nne Five Points, GATWO TREES DOWN NEAR SIMS BRIDGE RD AND AMBER LN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1192 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

358 
WUUS52 KFFC 142211
SVRFFC
GAC011-195-142300-
/O.NEW.KFFC.SV.W.0212.170614T2211Z-170614T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
611 PM EDT WED JUN 14 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Banks County in northeastern Georgia...
  Northwestern Madison County in northeastern Georgia...

* Until 700 PM EDT

* At 611 PM EDT, a severe thunderstorm was located near Banks
  Crossing, or near Commerce, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Ila, Pocataligo and Banks Crossing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3437 8339 3432 8339 3427 8334 3424 8334
      3426 8330 3424 8324 3425 8324 3425 8320
      3424 8317 3427 8311 3426 8312 3425 8311
      3414 8334 3427 8349
TIME...MOT...LOC 2211Z 232DEG 11KT 3424 8338 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
227 
WWUS52 KFFC 142225
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
625 PM EDT WED JUN 14 2017

GAC011-195-142300-
/O.CON.KFFC.SV.W.0212.000000T0000Z-170614T2300Z/
Banks GA-Madison GA-
625 PM EDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN BANKS AND NORTHWESTERN MADISON COUNTIES...

At 624 PM EDT, a severe thunderstorm was located near Pocataligo, or
near Commerce, moving northeast at 10 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3437 8339 3432 8339 3427 8334 3424 8334
      3426 8330 3424 8324 3425 8324 3424 8322
      3416 8336 3427 8349
TIME...MOT...LOC 2224Z 236DEG 8KT 3424 8336 

HAIL...<.75IN
WIND...60MPH
 
$$
448 
WWUS52 KFFC 142249
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
649 PM EDT WED JUN 14 2017

GAC011-195-142258-
/O.CAN.KFFC.SV.W.0212.000000T0000Z-170614T2300Z/
Banks GA-Madison GA-
649 PM EDT WED JUN 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BANKS AND
NORTHWESTERN MADISON COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

LAT...LON 3437 8339 3432 8339 3427 8334 3424 8334
      3426 8330 3424 8324 3425 8324 3424 8322
      3416 8336 3427 8349
TIME...MOT...LOC 2246Z 232DEG 11KT 3429 8329 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:41 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 14, 3:41 PM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
341 PM EDT Wed Jun 14 2017

.SHORT TERM /Tonight through Thursday Night/...

Another unsettled day across the forecast area with showers and
thunderstorms developing. A weak trough extends down the Appalachians
and the convection seems to be favoring the northern counties so
far. Still expect a diurnal pattern to prevail for tonight. Have
included no pops after 06z...however would not be surprised to see a
few showers last all night. For Thursday...high pressure over the
Carolinas and the mid Atlantic is expected to weaken. This will
allow a short wave aloft to move southeast from the plains
states...possibly enhancing convection across north GA. SPC has
included our northwest counties in a slight risk for day two. There
appears to be abundant instability available with capes forecast to
range over 2000 by Thursday afternoon.

Temperatures should run more or less close to normal.

41

.LONG TERM /Friday through Wednesday/...
A relatively static forecast continues through the extended period
with plentiful opportunities for showers and thunderstorms. A warm
and moist airmass will interact with persistent weak low pressure
through the weekend to spark showers and thunderstorms each day. An
approaching cold front early next week will bring an additional
focus for thunderstorms. Please refer to the previous long-term
discussion below for additional details.

RW

Previous LONG TERM Forecast Discussion /Thursday Night through
Tuesday/...

The extended period remains largely unchanged and rather
monotonous through about Monday. As we begin on Thursday
night...the mid and upper levels will begin the process of taking
on more weakly cyclonic flow regime in which multiple weak
shortwave troughs will be advecting through. Stubborn weak trough
stemming from a weak sfc low over the North Carolina Piedmont will
also be lingering somewhere across eastern and northern Georgia.
With such a pattern...think convection from Thursday will be slow
to die down overnight into Friday. Cannot rule out some lingering
strong to isolated severe in this timeframe...mainly associated
with steeper mid level lapse rates as the cyclonic flow pattern
builds in.

On Friday...a very weak mid level shortwave will attempt to close
off...or at least become more concentrated over the local area. This
feature in conjunction with the Piedmont/lee side area of sfc low
pressure in the vicinity should be plenty to spark numerous
thunderstorms amidst a warm and unstable airmass. Coverage should
increase quickly by Friday afternoon and linger into a good
portion of Friday night. Weak low will continue to pump Gulf
moisture into the CWA through Saturday so expecting Saturday to be
similar to Friday...with perhaps slightly higher coverage across
central Georgia as the low attempts to move S/SE...albeit very
slowly. Same story for Sunday.

By Monday...A strong shortwave will eject out of the Great Lakes
into Ontario/Quebec. This will push the next cold front into the
area...which should have no problem sustaining thunderstorm
development along it despite best dynamics being well north. Belt of
stronger westerlies remain far enough north to keep best shear out
of the area. Things become a little unclear as this front progresses
south through the CWA. At the moment...seeing anticyclonic flow
around the Bermuda High pushing a plume of moisture into the region
from the SE...which looks to collide with the front and create some
sort of shear zone. Way too early to get cute with any details
though. Still EC/GFS agreement on a tropical wave developing off the
Yucatan next week. In addition...pattern change to Western US ridge
and eastern US trough is possible by next week.

Kovacik

&&

AVIATION...
18Z UPDATE...
Expect sct-bkn035-050 across the area this afternoon. Convection
has started to develop and may affect all taf sites through the
evening. Have added tempo across the KATL area sites due to
activity approaching from the north. Otherwise wait and see for
the remainder of the sites. Not looking for widespread morning
stratus but may be sct clouds 030-040 around all night. Thursday
generally a repeat of today but with better thunderstorm chances
mainly north GA. Winds light WNW becoming light and variable
overnight.

//ATL CONFIDENCE...18Z UPDATE...
Medium on location of thunderstorms this afternoon.
High on remaining elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  90  70  89 /  30  40  30  60
Atlanta         72  88  72  87 /  30  40  40  60
Blairsville     65  83  66  84 /  40  50  40  60
Cartersville    70  89  69  87 /  30  50  40  50
Columbus        72  89  73  89 /  30  40  30  70
Gainesville     70  87  70  87 /  30  40  40  60
Macon           70  91  72  89 /  30  40  30  70
Rome            70  89  69  89 /  30  50  40  50
Peachtree City  67  88  70  87 /  30  40  30  60
Vidalia         73  92  73  90 /  30  40  30  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....RW
AVIATION...41
Hazardous weather outlook, Jun 14, 5:37 AM EDT, 12 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
537 AM EDT Wed Jun 14 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150945-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
537 AM EDT Wed Jun 14 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are expected across north and central
Georgia today and tonight. A few of the storms could become
strong with the primary threats being gusty winds, frequent
lightning and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered thunderstorms will be possible across the entire area
Thursday. A few of the storms may become severe with the potential
to produce damaging wind gusts...hail...lightning...and heavy
rainfall.

Scattered thunderstorms will continue to be possible Friday through
Tuesday, mainly during the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 14, 5:20 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
520 PM EDT WED JUN 14 2017

GAZ024-142145-
Banks GA-
520 PM EDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR BANKS COUNTY UNTIL 545 PM EDT...

At 520 PM EDT...a strong thunderstorm was over Hollingsworth, or 9
miles north of Homer...moving southwest at 10 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Homer, Maysville, Gillsville, Raoul, Pinefield Crossroads,
Hollingsworth and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3447 8342 3446 8340 3444 8339 3440 8338
      3423 8344 3426 8348 3426 8354 3428 8360
      3432 8365 3435 8365 3436 8367 3441 8365
      3442 8362 3444 8361 3449 8354
TIME...MOT...LOC 2120Z 025DEG 9KT 3447 8349

WIND...50MPH
Special weather statement, Jun 14, 5:22 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
522 PM EDT WED JUN 14 2017

GAZ006-008-142145-
Union GA-Fannin GA-
522 PM EDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN FANNIN COUNTIES UNTIL 545 PM EDT...

At 522 PM EDT...a strong thunderstorm was over Ivy Log, or 7 miles
northwest of Blairsville. This storm was nearly stationary.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Hemp, Nottely Dam, Ivy Log, Loving and Jones Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3494 8392 3481 8406 3491 8423 3499 8415
      3499 8402
TIME...MOT...LOC 2122Z 031DEG 4KT 3493 8407

WIND...50MPH
Special weather statement, Jun 14, 5:28 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
528 PM EDT WED JUN 14 2017

GAZ004>006-142200-
Whitfield GA-Murray GA-Fannin GA-
528 PM EDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITFIELD...
NORTHEASTERN MURRAY AND NORTHWESTERN FANNIN COUNTIES UNTIL 600 PM
EDT...

At 528 PM EDT...a strong thunderstorm was over Gregory, or 10 miles
north of Chatsworth...moving southeast at 5 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Varnell, Cohutta, Crandall, Tennga, Beaverdale, Sumac, Cisco,
Gregory, Cohutta Wilderness and Red Clay S.p..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8450 3489 8461 3481 8496 3494 8500
      3497 8500 3497 8498 3498 8498 3499 8494
TIME...MOT...LOC 2128Z 334DEG 6KT 3492 8477

WIND...50MPH
Special weather statement, Jun 14, 5:40 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT WED JUN 14 2017

GAZ006-142215-
Fannin GA-
540 PM EDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FANNIN COUNTY UNTIL
615 PM EDT...

At 539 PM EDT...a strong thunderstorm was over Mineral Bluff, or near
Blue Ridge...moving southeast at 25 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Blue Ridge, Morganton, Mineral Bluff, Loving, Culberson, Epworth and
Copperhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3496 8417 3495 8418 3494 8416 3483 8423
      3489 8442 3499 8436 3499 8413
TIME...MOT...LOC 2139Z 293DEG 20KT 3496 8428

WIND...50MPH
Special weather statement, Jun 14, 6:02 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 PM EDT WED JUN 14 2017

GAZ024-025-027-142230-
Madison GA-Banks GA-Jackson GA-
602 PM EDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MADISON...BANKS AND
NORTHEASTERN JACKSON COUNTIES UNTIL 630 PM EDT...

At 601 PM EDT...a line of strong thunderstorms was along a line
extending from near Homer to near Pocataligo...and moving southwest
at 15 mph. An additional strong thunderstorm was located near
Commerce and was slowly drifting to the south.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Jefferson, Commerce, Homer, Maysville, Nicholson, Ila, Gillsville,
Pocataligo, Peach State Speedway, Apple Valley, Neese and Banks
Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3435 8339 3432 8339 3427 8334 3424 8334
      3426 8330 3425 8329 3424 8324 3425 8320
      3402 8331 3404 8337 3422 8371 3430 8362
      3432 8365 3435 8365 3444 8357
TIME...MOT...LOC 2201Z 033DEG 12KT 3435 8355 3425 8332

WIND...50MPH
Special weather statement, Jun 14, 6:04 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
604 PM EDT WED JUN 14 2017

GAZ005>007-142230-
Gilmer GA-Murray GA-Fannin GA-
604 PM EDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILMER...EASTERN
MURRAY AND NORTHWESTERN FANNIN COUNTIES UNTIL 630 PM EDT...

At 604 PM EDT...a strong thunderstorm was over Conasauga Lake, or 10
miles northeast of Chatsworth...moving south at 10 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Mountaintown, Conasauga Lake and Jones Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3486 8474 3493 8453 3476 8444 3469 8464
TIME...MOT...LOC 2204Z 341DEG 9KT 3484 8461

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 9:52 PM EDTSpecial Weather StatementFFCForsyth23 min
Jun 13, 10:05 PM EDTSpecial Weather StatementFFCCobb25 min
Jun 13, 10:16 PM EDTSpecial Weather StatementFFCForsyth29 min
Jun 13, 10:20 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton25 min
Jun 13, 10:32 PM EDTSpecial Weather StatementFFCCobb28 min
Jun 14, 1:02 PM EDTSpecial Weather StatementFFCPickens28 min
Jun 14, 2:17 PM EDTSpecial Weather StatementFFCWhite28 min
Jun 14, 3:14 PM EDTSpecial Weather StatementFFCTowns31 min
Jun 14, 4:01 PM EDTSpecial Weather StatementFFCWhite29 min
Jun 14, 4:19 PM EDTSpecial Weather StatementFFCGwinnett26 min
Jun 14, 4:29 PM EDTSpecial Weather StatementFFCUnion31 min
Jun 14, 5:10 PM EDTSpecial Weather StatementFFCUnion35 min
Jun 14, 5:20 PM EDTSpecial Weather StatementFFCBanks25 min
Jun 14, 5:22 PM EDTSpecial Weather StatementFFCUnion23 min
Jun 14, 5:24 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson36 min
Jun 14, 5:28 PM EDTSpecial Weather StatementFFCMurray32 min
Jun 14, 5:30 PM EDTSevere Thunderstorm WarningFFCBanks30 min
Jun 14, 5:40 PM EDTSpecial Weather StatementFFCFannin35 min
Jun 14, 6:02 PM EDTSpecial Weather StatementFFCBanks28 min
Jun 14, 6:04 PM EDTSpecial Weather StatementFFCMurray26 min
Jun 14, 6:21 PM EDTSpecial Weather StatementFFCFannin24 min
Jun 14, 6:30 PM EDTSpecial Weather StatementFFCMadison30 min
Jun 14, 6:32 PM EDTSpecial Weather StatementFFCPickens28 min
Jun 14, 6:34 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Pickens27 min
Jun 14, 6:41 PM EDTSpecial Weather StatementFFCGilmer34 min
Jun 14, 6:43 PM EDTSevere Thunderstorm WarningFFCGilmer22 min
Jun 14, 6:55 PM EDTSpecial Weather StatementFFCDeKalb35 min
Jun 14, 7:14 PM EDTSpecial Weather StatementFFCCherokee31 min
Jun 14, 7:38 PM EDTSpecial Weather StatementFFCDawson37 min
Jun 14, 7:48 PM EDTSevere Thunderstorm WarningFFCCobb21 min
Jun 14, 7:51 PM EDTSpecial Weather StatementFFCCherokee24 min
Jun 14, 7:53 PM EDTSevere Thunderstorm WarningFFCCherokee26 min
Jun 14, 7:56 PM EDTSpecial Weather StatementFFCPaulding34 min
Jun 14, 7:59 PM EDTSevere Thunderstorm WarningFFCPaulding31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.